# SDR CALA2025081807868

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 59,148 hours, 36,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2620
- Condition: Faulted
- Location: Zone 200
- Part time: 764,048 hours, 728,273 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, EPSU AFT LEFT INT LOAD FAULT NOTED AND THREE AFT EXIT MARKERS DO NOT LIGHT UP. REMOVED AFT EPSU.INSTALLED SERVICEABLE CONDITION EPSU INTO AFT LOCATION.  OPS CHECK SATISFACTORY AT THIS TIME.  REF AIRBUS 319/320 AMM 33-51-38.
